Some properties of spectral expansions corresponding to an elliptic selfadjoint operator with discontinuous coefficients
Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1585-1593
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_9_a14,
author = {M. V. Suchkov},
title = {Some properties of spectral expansions corresponding to an elliptic selfadjoint operator with discontinuous coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1585--1593},
year = {1983},
volume = {19},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_9_a14/}
}
TY - JOUR AU - M. V. Suchkov TI - Some properties of spectral expansions corresponding to an elliptic selfadjoint operator with discontinuous coefficients JO - Differencialʹnye uravneniâ PY - 1983 SP - 1585 EP - 1593 VL - 19 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_9_a14/ LA - ru ID - DE_1983_19_9_a14 ER -
%0 Journal Article %A M. V. Suchkov %T Some properties of spectral expansions corresponding to an elliptic selfadjoint operator with discontinuous coefficients %J Differencialʹnye uravneniâ %D 1983 %P 1585-1593 %V 19 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1983_19_9_a14/ %G ru %F DE_1983_19_9_a14
M. V. Suchkov. Some properties of spectral expansions corresponding to an elliptic selfadjoint operator with discontinuous coefficients. Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1585-1593. http://geodesic.mathdoc.fr/item/DE_1983_19_9_a14/